# SDR SWAA2021061771456

- Difficulty date: May 11, 2021
- Submitted: June 17, 2021
- Operation: Air carrier
- Aircraft: N732SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27864
- Aircraft time: 74,727 hours, 43,976 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Condition: Cracked
- Location: Bs 500b
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INTERCOSTAL ATTACH ANGLE CRACKED AT FWD CARGO BAY BS500B FWD SIDE LBL25 WL156. ; / REMOVED DAMAGED INTERCOSTAL ATTACH ANGLE FCB BS 500B; LBL 25; WL 156. LOCATED; DRILLED; DEBURRED; AND INSTALLED NEW ATTACH ANGLE IAW SRM 51-40-02-0G-0; SRM 51-40-05-0G-0; DWG # 143A7505; VERIFIED INSTALLATION OF NEW ATTACH ANGLE IAW SRM 51-40-02 AND DWG 143A7505; NO DEFECTS NOTED; VERIFIED REPLACEMENT; LOCATE; DRILL; AND DEBURR OF NEW ATTACH ANGLE IAW SRM 51-40-02; SRM 51-40-05-0G-0 AND DWG 143A7505
